# SDR AALA201506299013

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,411 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE AT THE L1, R1 DOORS, FIRST CLASS CEILING & SECTIONS 1CA 4C.  REPLACED EMER POWER SUPPLY CONNECTOR 10ML IAW ESPM 20-44-11.  ACCOMPLISHED AN OPERATIONAL CHECK WITH NO DEFECTS NOTED.
